Hello, I had a tah on 9/08 and have many issues since, but the most bothersome one is vaginal dryness and irratation. I purchased vitamin e suppsoitories, but need to know how often the use is and the duration because my Dr as well as pharmacists know nothing about the use of e suppositories or even care to know. I'm assuming the use is once a day at bedtime until results are noticed and then on an as needed thereafter, am I correct? Also, has anyone used these other than for dryness etc. I also have vestibulitis, which has persisted since the surgery obviously due to lack of estergen. I welcome anyone's insight and please help, thank you..............
Hi smbc I've used them before, but I'm on HRT so my problem wasn't really that severe. They felt great. I ended up switching to Vagifem, and I only use that occasionally these days. I think your guess is probably pretty good, though.
I just looked up suggested use on vitamin e suppositories. It said "as needed one or more times daily." There are a number of websites that mention vitamin e for vestibulitis. Sounds like a great idea. Hope it works for you. I have been thinking of giving them a try myself.
Can you give me this web address for this? Just to research a little bit. Been off the patch now for 3 years, byt hyst when I was 37. It seems that now the dryness is getting a lil old for me and KY does not last as long as I would have thought it would. Any help in this matter would be greatly appreciated.
(((Ladies))), we can't link commercial sites on the message boards per the site Guidelines so please share the links privately, either through email or Private Message. Click on the member's username to access the email/PM features.
I don't think that I can give out specific web addresses because it ends up looking like an endorsement. If you do a search for vitamin e suppositories at various vitamin websites, you will be able to find the information. They are also available at some vitamin stores. Hope that helps!